Posted 8/19/2007 8:37 PM (GMT -6)
Hello everyone, turns out the doctor that was MIA in my earlier psot is still MIA. I never got a phone call for a follow up or an apology. So i went to see the doctor who refered me in the first place. The purpose of the referal to doc 2 was because doc 1 doesnt write scripts for oxycontin. Anyway i see doc 1 again and told him that doc to is MIA, and i needed a follow appointment. Talking to doc 1 again i immedatly wanted him as my doctor.... he listens, hes empthatic, knowledgeable, and most importantly reliable. I got some shots in my back (not sure of what, but this is the second tiime, and they seem to help). PLus 120 loratab 10mg/500mg (1 four times daily), and keep doing my my PT exercises at home as he was impressed at my progress since the first time we met. I was at 60 mg of Oxycontiin (three 10mg pills twice daily, totalling 60mg perday). The oxy literally took at the pain/soreness and helped keep the pain of breakthrough spasms away, which was a miracle. However, it changed my personality, everyone noticed and even i did towards the end. I'm a musical person, but there was never any music coming out of my room, i was seculded all the time, no sex drive..... etc etc. Anyway i made the executive decision to get of the oxy so i could see doc 1, to me since this is reversable a more potent doctor is more important that a more potent painkiller. I could defintly feel the adjustment in my body from going from 60mg OXY daily to 40 mg Hydro daily, but i resited the urge to even myself off... i use my meds for legitmate pain and intend to keep it that way. Which brings me to today, apx 11 days from the appointment. I dont know if the shot wore off, or that i've been more active than usual as i have been doing some cleaning and other prepartions for my upcoming and last semester of college. I hav,'t lifted or over exerted myself. just i've been moving around alot and generally more active. Maybe it because i haven't been laying around as much im noticing more pain. Either way it sucks.... i haven;t left my room unless to go to the bathroom at all today. Last night my sleep was way worse than usual (and usually it sucks to begin with).
I think the problem with the exaggerated pain is from being more physcially active, and i have a feeling its really going to peak out when the stresses and physcial and mental exerction of school start again in one week. As of right now i'm already 3 pills pver schedule from the last 3 days (1 extra a day) and still miserable and stuck in a recliner....
I can honestly say that the oxy was a little too strong for me mentally, as i feel like my personality has come back more since the switch. However, as many of you also probably feel i cannot be a functioning person in my surrent state, of pinching nerve pain, and jaw clenching back spams, as well as the general pain/soreness and sleepness nights.
My question is that is there a painkiller less potent than oxy but more than this loratab (anthing that is not semisyntic has little to no effect on me for some reason (i.e direct opium derivative, morphine and codine for example) [note: i did some research on this intresting phenomenon during the course of one of my sleepless nights and supposedly that there are a certain percentage of caucasions who dont responde to natural opaites... weird huh?]
Like i said before I HATE muscle relaxers, skaxtin does nothing for more, and flexril knocks me out or makes me "stoned"........ bad word use, but i cant think of a word that discribes the uncoordinated, sleepy, disconnected, feeling i get from flexril.
In may they gave me one 10mg Valium to take a MRI as the first attempt at the MRI was unattainable because my muscles were spasmsing uncontrolably. The 10mg valium did the trick, with no bad sideffects, and left me intact mentally and physically. I also read that valium is a resonable substitute for muscle relaxers.
Is this something i should call the doc about, i really dont feel like going an hour away again just to go again in another week and a half. I also don't feel like sitting here miserable and complaining. What does everyone think i should do in this situation. Any ideas for meds... or should i just ask for 5 or 6 a day instead of just four? Or should i just shut my mouht and bite the bullet and keep with the 4 loratabs. I really don't want to go back in the oxy even if i was offered...... and like i said before this doc doesnt write scripts anyway... If i did call and exlpained the sitaution do doctors normally add or change meds over the phone?
Post Edited (Figurinitout) : 8/19/2007 7:46:47 PM (GMT-6)